# SDR UALA2012040202012

- Difficulty date: March 31, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 66,469 hours, 12,087 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER H9 EMERGENCY LIGHT 1L ON P11 OVERHEAD PANEL POPPED, RESET NO HELP.   REPLACED POWER SUPPLY M33093 AT DOOR 1L AND WDM33-51-13 P2, OPS NORMAL.
